# SDR DALA2022020700797

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 CORROSION FOUND ON THE SEAT TRACK AT STA1244, RBL88.5, CORRECTIVE ACTION: DAMAGE SECTION REPLACED IT WITH THE FABRICATED PART PER DWG11DL676-036 AND B767 -300 SRM51-40 (2112288)
